Volume 189, Issue 2 – March 2019

On Furstenberg’s intersection conjecture, self-similar measures, and the $L^q$ norms of convolutions

Pages 319-391 by Pablo Shmerkin

Shtukas and the Taylor expansion of $L$-functions (II)

Pages 393-526 by Zhiwei Yun, Wei Zhang

Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Pages 527-604 by Ziyang Gao, Philipp Habegger

A proof of a sumset conjecture of Erdős

Pages 605-652 by Joel Moreira, Florian K. Richter, Donald Robertson